Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    raw feeling skin?
    avatar
    bondgirl85 posted:
    Curious to know if others have experienced something similar? Last August was diagnosed with a UTI, took a round of antibiotics and a month later, got first ever yeast infection (yeast seen under microscope). After trying two Diflucan pills, my symptoms did not disappear so I was prescribed the cream inserts. After several rounds (equalling a month's time) I did not feel better and had the same raw skin symptoms as when I started. It's been five months now and I've seen two other gynecologists and still have no answers. The skin around my vagina and rectum feels raw most days, I have no abnormal discharge, and the yeast infection cultures have all come back negative. Could I be having a prolonged reaction to the yeast infection medications, still have a skin infection, have a hormonal or pH balance issue? I'm so confused and sick of feeling raw "down there" every day. Any advice would be appreciated!!!
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.